# SDR UIEA2021100102157

- Difficulty date: September 29, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 91,982 hours, 20,300 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Splice
- Part number: D1500181
- Condition: Shorted
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU INOP. TRANSFERRED TO MDDR # 154315 IAW DDG 49-11-01A, CAT C, DUE 09OCT21, MCC NOTIFIED, PLACARDS INSTALLED. 09OCT21 - CVG A CHECK, LP 1431221, ITEM M11: T/S IAW EO 6749A016 AND B767 WDM 49-14-11. FOUND SHORTS TO SHIELD IN SPLICES (SM1), (SM14) AND (SM16). REMOVED & REPLACED SPLICES IAW B767 SWPM 20-30-20. OPS CHECK GOOD IAW B767 AMM 49-11-00. THIS CLEARS MDDR # 154315. PLACARDS REMOVED, MCC NOTIFIED. P/N OFF: D150-0181, D-150-0175.
